# SDR DALA2019060323371

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 200 FROM X=09/13 (CPAX). NRC 00433: CORROSION LEVEL 2, CORROSION ON FLOOR SUPPORT AT STA 200 FROM X=09/13 WAS REMOVED PER B717-200 SRM 51-10-04 PAR 26 DUE TO BEING OUT OF LIMITS PER B-717-200 SRM 53-00-00-1A FIG 103. FLOOR SUPPORT AT STA 200 FROM X=09/13 WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #1102447)
